RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 3, Pages 22–32 (Mi dm1244)  

On strongly regular graphs with $b_1<26$

A. A. Makhnev, M. S. Nirova


DOI: https://doi.org/10.4213/dm1245

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:1, 13–20

Bibliographic databases:

UDC: 519.17
Received: 21.05.2011

Citation: A. A. Makhnev, M. S. Nirova, “On strongly regular graphs with $b_1<26$”, Diskr. Mat., 25:3 (2013), 22–32; Discrete Math. Appl., 24:1 (2014), 13–20

Citation in format AMSBIB
\Bibitem{MakNir13}
\by A.~A.~Makhnev, M.~S.~Nirova
\paper On strongly regular graphs with $b_1<26$
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 3
\pages 22--32
\mathnet{http://mi.mathnet.ru/dm1244}
\crossref{https://doi.org/10.4213/dm1245}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203293}
\elib{http://elibrary.ru/item.asp?id=21276230}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 1
\pages 13--20
\crossref{https://doi.org/10.1515/dma-2014-0002}
\elib{http://elibrary.ru/item.asp?id=24044348}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925452655}


Linking options:
  • http://mi.mathnet.ru/eng/dm1244
  • https://doi.org/10.4213/dm1245
  • http://mi.mathnet.ru/eng/dm/v25/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:246
    Full text:74
    References:39
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019